I am due to start on exenatide tommorow,after reading some of the comments Im now extremely worried?apart from my diabetes i also have dilated cardiomyopathy, and really dont fancy the pressure vomiting will put on my heart
5 Sep 2010
You may find some of these patient experiences reassuring.
Everyone is different and not everyone experiences the same degree of side effects.
Unfortunately you will not know how your body responds to exenatide until you try it.
All the best.
- Exenatide Information for Consumers
- Exenatide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Exenatide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... once every 1-2 weeks to replace orals? My orals (Glyburide in particular) cause me to gain mass amounts of weight. I read about one, Exenatide ...
0 answers • 12 Jan 2010
2 answers • 15 May 2010
Or i am not sure if the meds are causing it but I have cardiomyopathy and am on many meds.I would like to know what meds other people are on for this ...
1 answer • 28 Jan 2011
0 answers • 16 May 2013
My husband has been taking Exenatide - now called Bidureon since it was first marketed here in the UK about 3 yrs now. Within 3 months he noticed a ...
0 answers • 4 Sep 2013